Alert archive / Iowa / Flash Flood Warnings in 2022
Flash Flood Warning 1, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Apr 22, 2022, 8:30 AM CDT for Carroll County, Greene County, Guthrie County, Iowa. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2022, 8:30 AM CDT (13:30 UTC)
- Expired
- Apr 22, 2022, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, IA, Greene County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 60 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:53 AM CDT | FLASH FLOOD | Jamaica, IA | SEVERAL STREETS CLOSED IN JAMAICA AND BAGLEY DUE TO SURFACE FLOODING. RELAYED THROUGH EM. |
| Apr 22, 8:53 AM CDT | HEAVY RAIN 2.61 | Ssw Bayard, IA | STORM TOTAL RAINFALL LIGHT RAIN CONTINUES |
| Apr 22, 9:51 AM CDT | HEAVY RAIN 1.87 | 3 S Jamaica, IA | STORM TOTAL RAINFALL FROM OVERNIGHT THROUGH THIS MORNING, RELAYED THROUGH TWITTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 1.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 527 m²/s²
- 0-3 km storm-relative helicity
- 678 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.9
The text
As transmitted.
971
WGUS53 KDMX 221330
FFWDMX
IAC027-073-077-221630-
/O.NEW.KDMX.FF.W.0001.220422T1330Z-220422T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
830 AM CDT Fri Apr 22 2022
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Southeastern Carroll County in west central Iowa...
Southwestern Greene County in west central Iowa...
Northern Guthrie County in west central Iowa...
* Until 1130 AM CDT.
* At 830 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Coon Rapids, Lake Panorama, Bayard, Bagley, Yale, Jamaica,
Springbrook State Park and Lakin Slough Game Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4191 9474 4191 9428 4186 9428 4178 9428
4176 9428 4175 9428 4173 9428 4173 9474
FLASH FLOOD...RADAR INDICATED
$$
Krull3 follow-up statements
524
WGUS73 KDMX 221410
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
910 AM CDT Fri Apr 22 2022
IAC027-073-077-221630-
/O.CON.KDMX.FF.W.0001.000000T0000Z-220422T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IA-Greene IA-Guthrie IA-
910 AM CDT Fri Apr 22 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS
MORNING FOR SOUTHEASTERN CARROLL, SOUTHWESTERN GREENE AND NORTHERN
GUTHRIE COUNTIES...
At 910 AM CDT, Emergency management reported thunderstorms producing
heavy rain between 1 and 2 inches. This has resulted in flash
flooding near Bagley and Jamaica. Most of the flooding has been
standing water thus far.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Coon Rapids, Lake Panorama, Bayard, Bagley, Yale, Jamaica,
Springbrook State Park and Lakin Slough Game Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4191 9474 4191 9428 4186 9428 4178 9428
4176 9428 4175 9428 4173 9428 4173 9474
FLASH FLOOD...OBSERVED
$$
Krull735
WGUS73 KDMX 221508
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
1008 AM CDT Fri Apr 22 2022
IAC027-073-077-221630-
/O.CON.KDMX.FF.W.0001.000000T0000Z-220422T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IA-Greene IA-Guthrie IA-
1008 AM CDT Fri Apr 22 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS
MORNING FOR SOUTHEASTERN CARROLL, SOUTHWESTERN GREENE AND NORTHERN
GUTHRIE COUNTIES...
At 1008 AM CDT, Emergency management reported thunderstorms produced
heavy rain across the warned area. Between 1 and 3 inches of rain
fell. Flash flooding occurred in Bagley and Jamaica. While the water
is no longer rising, the water has not receded. Flooding is still a
danger in the area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Coon Rapids, Lake Panorama, Bayard, Bagley, Yale, Jamaica,
Springbrook State Park and Lakin Slough Game Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4191 9474 4191 9428 4186 9428 4178 9428
4176 9428 4175 9428 4173 9428 4173 9474
FLASH FLOOD...OBSERVED
$$
Krull447
WGUS73 KDMX 221622
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
1122 AM CDT Fri Apr 22 2022
IAC027-073-077-221632-
/O.EXP.KDMX.FF.W.0001.000000T0000Z-220422T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IA-Greene IA-Guthrie IA-
1122 AM CDT Fri Apr 22 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1130 AM CDT THIS MORNING FOR
SOUTHEASTERN CARROLL, SOUTHWESTERN GREENE AND NORTHERN GUTHRIE
COUNTIES...
The heavy rain has ended. Water is starting to recede. Standing
water is still possible in some locations. Please continue to heed
remaining road closures.
LAT...LON 4191 9474 4191 9428 4186 9428 4178 9428
4176 9428 4175 9428 4173 9428 4173 9474
$$
KrullWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 6:38 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 22, 6:38 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 638 AM CDT Fri Apr 22 2022 ...Updated for the 12z Aviation Discussion... .DISCUSSION.../Today through Thursday/ Issued at 340 AM CDT Fri Apr 22 2022 Key Messages: -- Storm chances into this morning with locally heavy rain and strong storms possible -- Strong to severe storm Saturday, especially later in the day -- Strong winds Saturday, windy today too -- Warmer through Saturday, then cooler into early next week Details: The longwave trough axis is nearing the western US coastline early this morning with surface low pressure deepening underway over eastern Colorado. This surface low has aided in a warm front lifting northward over the state with SPC mesoanalysis showing the warm air advection at varying low levels. This WAA has helped to develop a line of showers from near Estherville back toward Waterloo with additional showers and a few thunderstorms over central and southern Iowa. This activity has all been just garden variety/well below severe limits with effective shear not existent and low amounts of MUCAPE per SPC mesoanalysis. Further west, GOES-East imagery shows a convective cluster that has developed over south central Nebraska where the parameter space is more favorable and there has been a recent severe reports with 1" hail and 60 mph wind gusts. Our effective shear as well as instability will be increasing over the next few hours; however, forecast soundings show the CAPE profile narrowing with additional saturation as precipitable water values increase to 1.25 to at times 1.5 inches. Therefore, severe risk may be lessening, but flash flood risk may increase later this morning. Most convective allowing models show additional development into central Iowa toward and after 9z this morning as the Nebraska cluster is carried northeast and east. The total QPF is quite murky and not a lot of confidence as recent runs (e.g. 1-5z) of the HRRR have backed off on the QPF amounts and pushed the higher amounts north through 12z compared to the 00z/06z, which were hammering areas either side of I-80/between Highway 20 and 30, respectively. Other recent deterministic runs are generally under 2 inches with the 00z HREF probability matched mean showing similar for a 6 hour total. As mentioned in last night's discussion, there were a few models and ensemble members that were topping 2 inches, but that seems even more in the minority with present guidance. Now, additional rainfall is expected between 12 and 18z that could for storm total top 2" somewhere from around Des Moines to Waterloo to near I-80 and points east. We have been mulling over the idea of a flash flood watch since yesterday, but the corridor for any hydro issues looks to be quite narrow at a county or two wide. In addition, mean flow is around 30 knots should keep storms progressive. Will continue to monitor incoming guidance and can raise a watch in short order if the need arises. Much of the convection from this morning will push north and east of the state by this afternoon as elevated mixed layer overspreads the state. This will keep a cap on any additional development later this afternoon into tonight for much of our area. Additional elevated storms may try to develop as the low level jet ramps up over 40 knots and if these storms do form, the likely hazard would be hail. There will likely be a lull in activity later in the morning into the early afternoon as the warm EML keeps activity limited. However, as the cold front enters the forecast area later in the afternoon into the evening, better convergence should help to develop updrafts and storms. Shear will not be lacking near the front and a narrow ribbon of modest instability should form. Strong storms capable of gusty winds and hail would be the main concern as the front pushes through. In addition on Saturday, strong southerly winds will prevail with gusts above wind criteria. Experimental NBM is really aggressive with gusts over 50 knots and forecast soundings show winds at the top of the mixed layer around 50 knots across western Iowa. However, typically in the warm sector this is not fully realized. That said, the signal for strong wind and the need for a wind advisory has been present for several days and confidence is high enough to issue at this time. Gusty winds in the cold air advection regime will prevail on Sunday with the cool weather persisting in to early next week, though by then the winds will have lessened. Rain chances look overall minimal through Tuesday as a longwave trough stays over the area. As that departs and ridging tries to build in midweek, a few chances may result as shortwave troughs come through the flow. && .AVIATION.../For the 12Z TAFS through 12Z Saturday morning/ Issued at 638 AM CDT Fri Apr 22 2022 Primary aviation concerns will be the storm trends and their impact on restrictions this morning into this afternoon along with the winds. MVFR and at times IFR restrictions will prevail until these storms move out later this morning into this afternoon. Thereafter, it is expected VFR conditions will return from south to north this afternoon into this evening. Through the entire period, gusty winds from the south or southeast with gusts to around 30 knots will prevail. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM to 7 PM CDT Saturday for IAZ004-005-015- 023-024-033>035-044>046-057-058-070-071-081-082-092-093. && DISCUSSION...Ansorge AVIATION...Ansorge
Hazardous weather outlook, Apr 22, 4:31 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 431 AM CDT Fri Apr 22 2022 IAZ006-007-016-017-025>028-036>039-047>050-059>062-072>075- 083>086-094>097-230945- Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer- Hamilton-Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama- Dallas-Polk-Jasper-Poweshiek-Madison-Warren-Marion-Mahaska-Clarke- Lucas-Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- 431 AM CDT Fri Apr 22 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This morning and tonight Rain showers and thunderstorms will continue through the morning hours and are expected to diminish in the afternoon. Heavy rainfall is possible. Some storms may be strong to severe with hail being the primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Rain showers and thunderstorms are expected on Saturday. There is a slight risk for severe storms on Saturday across much of the area. Hail and damaging winds will be the main threats on Saturday, though a tornado threat cannot be ruled out. Areas that experienced heavy rainfall on Friday will be at increased risk for flooding with additional rainfall on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter reports will likely be needed over the next few days. IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-082- 092-093-230945- Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster- Crawford-Carroll-Greene-Audubon-Guthrie-Cass-Adair-Adams-Union- Taylor-Ringgold- 431 AM CDT Fri Apr 22 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Rain showers and thunderstorms will continue through the morning hours and are expected to diminish in the afternoon. Heavy rainfall is possible. Some storms may be strong to severe with hail being the primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Wind Advisory is in effect for the area from 10AM to 7PM CDT. Please visit weather.gov/desmoines for more information. Rain showers and thunderstorms are expected on Saturday. There is a slight risk for severe storms on Saturday across much of the area. Hail and damaging winds will be the main threats on Saturday, though a tornado threat cannot be ruled out. Areas that experienced heavy rainfall on Friday will be at increased risk for flooding with additional rainfall on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter reports will likely be needed over the next few days. Dodson/Ansorge
In the hours before
Special weather statement, Apr 22, 6:03 AM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Des Moines IA
603 AM CDT Fri Apr 22 2022
IAZ027-038-039-221130-
Black Hawk IA-Grundy IA-Butler IA-
603 AM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of Black Hawk, northern
Grundy and southeastern Butler Counties through 630 AM CDT...
At 603 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hudson, or near Cedar Falls, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Crossroads Mall around 610 AM CDT.
Waterloo, Evansdale and Elk Run Heights around 615 AM CDT.
Other locations in the path of this storm include Jesup.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4230 9226 4242 9226 4238 9287 4255 9297
4264 9255 4264 9208 4247 9208 4247 9206
4230 9206
TIME...MOT...LOC 1103Z 259DEG 49KT 4247 9248
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KrullSpecial weather statement, Apr 22, 6:07 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Des Moines IA
607 AM CDT Fri Apr 22 2022
IAZ070-221130-
Cass IA-
607 AM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of eastern Cass County
through 630 AM CDT...
At 607 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Atlantic, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of eastern Cass
County, including the following locations... Wiota, Cumberland, Lake
Anita State Park, Anita Municipal Airport and Anita.
This includes Interstate 80 between mile markers 62 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4145 9499 4150 9490 4150 9470 4129 9470
4123 9494
TIME...MOT...LOC 1107Z 254DEG 31KT 4139 9486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KrullSpecial weather statement, Apr 22, 6:19 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Des Moines IA
619 AM CDT Fri Apr 22 2022
IAZ057-058-071-221145-
Guthrie IA-Audubon IA-Adair IA-
619 AM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of southern Guthrie,
southeastern Audubon and northern Adair Counties through 645 AM
CDT...
At 619 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Greenfield, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuart.
This includes Interstate 80 between mile markers 73 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4174 9428 4160 9428 4160 9424 4131 9424
4129 9470 4150 9470 4151 9482
TIME...MOT...LOC 1119Z 240DEG 38KT 4139 9472
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KrullSpecial weather statement, Apr 22, 6:25 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Des Moines IA
625 AM CDT Fri Apr 22 2022
IAZ050-062-221200-
Tama IA-Poweshiek IA-
625 AM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of northern Poweshiek
and southern Tama Counties through 700 AM CDT...
At 624 AM CDT, Doppler radar was tracking a strong thunderstorm over
Toledo, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Poweshiek
and southern Tama Counties, including the following locations...
Victor, Toledo Municipal Airport, Hartwick, Holiday Lake, Chelsea and
Montour.
This includes Interstate 80 between mile markers 202 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4185 9276 4204 9273 4194 9230 4167 9230
TIME...MOT...LOC 1124Z 278DEG 36KT 4199 9260
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KrullSpecial weather statement, Apr 22, 6:29 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Des Moines IA
629 AM CDT Fri Apr 22 2022
IAZ050-221200-
Tama IA-
629 AM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of eastern Tama County
through 700 AM CDT...
At 629 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Traer, or 7 miles northeast of Toledo, moving east
at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Dysart around 645 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4199 9261 4230 9263 4230 9230 4192 9230
TIME...MOT...LOC 1129Z 263DEG 35KT 4209 9252
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KrullSpecial weather statement, Apr 22, 7:43 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Des Moines IA
743 AM CDT Fri Apr 22 2022
IAZ046-047-058-059-221330-
Guthrie IA-Boone IA-Greene IA-Dallas IA-
743 AM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of southern Greene,
northeastern Guthrie, southwestern Boone and northwestern Dallas
Counties through 830 AM CDT...
At 742 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Panorama, or 8 miles north of Guthrie Center, moving east at 40
mph.
HAZARD...Winds in excess of 30 mph, pea size hail, rainfall of an
one inch or more.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building. Be aware of
flooding.
&&
LAT...LON 4205 9401 4165 9392 4172 9455 4197 9463
TIME...MOT...LOC 1242Z 260DEG 33KT 4179 9446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
KrullThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:43 AM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 39 hr |
| Apr 22, 4:57 AM CDT | Special Weather Statement | DMX | Polk | 48 min |
| Apr 22, 5:38 AM CDT | Severe Thunderstorm Warning | DMX | Cass | 37 min |
| Apr 22, 5:43 AM CDT | Special Weather Statement | DMX | Tama | 47 min |
| Apr 22, 5:56 AM CDT | Special Weather Statement | DMX | Clarke, Decatur | 34 min |
| Apr 22, 6:03 AM CDT | Special Weather Statement | DMX | Black Hawk, Grundy | 27 min |
| Apr 22, 6:07 AM CDT | Special Weather Statement | DMX | Cass | 23 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | DMX | Adair | 26 min |
| Apr 22, 6:25 AM CDT | Special Weather Statement | DMX | Poweshiek | 35 min |
| Apr 22, 6:29 AM CDT | Special Weather Statement | DMX | Tama | 31 min |
| Apr 22, 7:43 AM CDT | Special Weather Statement | DMX | Dallas | 47 min |
| Apr 22, 8:40 AM CDT | Special Weather Statement | DMX | Polk | 50 min |
| Apr 22, 8:54 AM CDT | Special Weather Statement | DMX | Polk | 51 min |
| Apr 22, 8:59 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Greene, Polk, Story | 3 hr |
| Apr 22, 9:21 AM CDT | Special Weather Statement | DMX | Marshall | 24 min |
| Apr 22, 9:24 AM CDT | Special Weather Statement | DMX | Jasper, Marion | 66 min |
| Apr 22, 9:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Story | 3 hr |
| Apr 22, 10:21 AM CDT | Special Weather Statement | DMX | Tama | 24 min |
| Apr 22, 10:23 AM CDT | Special Weather Statement | DMX | Mahaska, Poweshiek | 52 min |
| Apr 22, 11:55 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.